# SDR GAIA99126

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6812
- Make and model: Boeing 727223
- Aircraft serial: 19487
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Condition: Broken
- Location: Le Flap Ind
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EN ROUTE FROM GEG TO IND, FLT 2507 - NR 3 LEADING EDGE FLAP INDICATOR, ON F/E PANEL, DOES NOT INDICATE GREEN NOR AMBER AFTER SELECTING FLAPS.  F/O INDICATOR INDICATES AMBER.  AIRCRAFT MADE AN UNEVENTFUL LANDING AT IND.  REPAIRED BROKEN WIRE AT LEFT NR 3 LEADING EDGE FLAP POSITION SWITCH.  OPERATIONALLY CHECK GOOD IAW BOEING MM 27-00.  AIRRAFT RETURNED TO SERVICE WITH NO ADDITIONAL PROBLEMS.  (M)
